# SDR DALA2016030101545

- Difficulty date: February 29, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 807-1117
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT RING PAN ON LWR/FWD CORNER BTW BS 807-1117.   DAMAGE REMOVED AND REPAIR FABRICATED TREATED AND PAINTED AND INSTALLED IAW SRM 53-05, FIG 122.
